MathSciNet Relay Station
MathSciNet bibliographic data
MR2366370 53C44
Guan, Daniel Extremal solitons and exponential $C^\infty$ convergence of the modified Calabi flow on certain $\Bbb{C}{\rm P}^1$ bundles. Pacific J. Math. 233 (2007), no. 1, 91–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement